The Müntz–Szász problem
Matematičeskie zametki, Tome 39 (1986) no. 1, pp. 97-107
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_39_1_a8,
author = {A. M. Sedletskii},
title = {The {M\"untz{\textendash}Sz\'asz} problem},
journal = {Matemati\v{c}eskie zametki},
pages = {97--107},
year = {1986},
volume = {39},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_39_1_a8/}
}
A. M. Sedletskii. The Müntz–Szász problem. Matematičeskie zametki, Tome 39 (1986) no. 1, pp. 97-107. http://geodesic.mathdoc.fr/item/MZM_1986_39_1_a8/